# SDR ASAA201904249119

- Difficulty date: April 22, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 42,170 hours, 12,633 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adiru
- Part number: HG2050AC11
- Part serial: 56056367
- Condition: Failed
- Location: Nr 1
- Part time: 23,433 hours, 7,206 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF ALL HEADING INFO ON CAPTAIN'S SIDE DISPLAYS. GROUNDED - YES. DIVERSION TIME 38 MINUTES. #1 IRU LOGGED 34-21009 ENTER HEADING, DFCS FAULT REVIEW LOGGED 5 ADIRU #1 DATA INVALID FAULTS LAST LEG. R/R #1 ADIRU PERB737-800 AMM 34-21-01. SYS OPS CKS NML PER SAME AND DFCS LAND VERIFY 'PASS'.
